# SDR HEER20161115551

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N429PH
- Make and model: Bell 407
- Aircraft serial: 53772
- Aircraft time: 6,102 hours
- Engine: Allsn 250C47B
- Engine time: 6,102 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120851
- Condition: Spalled
- Location: Engine
- Part time: 1,141 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-8-16 DUE TO CYCLED WHEELS.  NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE SPLIT AND BALLS.  INSTALLED NEW UPGRADED BEARING.
